# SDR CA060929001

- Difficulty date: September 18, 2006
- Submitted: October 3, 2006
- Operation: General aviation
- Make and model: Dhav DHC8311
- Aircraft time: 33,832 hours
- Engine: Pwa PW123
- Propeller: Hamstd 14SF15
- System (JASC): 5751 · Ailerons
- Part: Bearing
- Part number: DSC5108
- Condition: Worn
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE DEFECT WAS FOUND DURING A REPAIR OF WING TIP LIGHTNING STRIKE ON SEPTEMBER 18, 2006 AT A/C TCSN 35,548 CYCLES. AT THE OUTER AILERON THE HINGE FITTING ASSY SHOWED A PREMATURE BEARING WEAR.
